# SDR FDEA202110302682

- Difficulty date: October 30, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N879FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40685
- Aircraft time: 11,021 hours, 1,978 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 21197861
- Part serial: 54A0030
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: I, A, O

## Discrepancy

AT FL380 EICAS DISPLAYED AMBER CABIN ALT AT 8400 AND RATE OF  100 FT/MIN. CABIN CONTINUED TO CLIMB.  TRIED TO CONTROL MANUALLY BUT OUTFLOW VALVES WERE ALREADY FULL CLOSED. REQUESTED DESCENT TO 360 BUT  CABIN CONTINUED TO CLIMB. EVENTUALLY CABIN WENT OVER 10000 FT. WE BEGAN A DESCENT TO FL250  INITIALLY BUT CABIN STAYED ABOVE 10000 FT. WE EVENTUALLY WENT TO 9000 FT.  L & R PACK FCV STATUS  MESSAGE DISPLAYED DURING DESCENT.  CABIN CAME BELOW 10000 FT AT ABOUT 17000 FT. AIR TURN BACK TO   PANC.         REPLACED UPPER POSITIVE PRESSURE RELIEF VALVE PER M.M. 21-32-01-2, LEAK CHECKED   STATIC LINE PER SUBTASK 21-32-01-210-004, TESTS PASSED, OK FOR SERVICE.
